# SDR CA040830004

- Difficulty date: August 3, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 26 hours
- Engine: Pwa PW535A
- System (JASC): 2350 · Audio Integrating System
- Part: Panel
- Part number: 7511001915
- Part serial: 03038808
- Condition: Inoperative
- Location: Audio Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) FRONT PANEL OF AUDIO CONTROL UNIT DOES NOT ILLUMINATE ON NIGHT SETTING.
